# SDR CALA2025090908633

- Difficulty date: September 5, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N27239
- Make and model: Boeing 737824
- Aircraft serial: 28951
- Aircraft time: 79,293 hours, 29,659 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A81121
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PASSANGER CABIN BS 312 LEFT SIDE (L1 DOOR) INNER CHORD HAS EXFOLIATED CORROSION.  REMOVED AND REPLACED FWD PASSANGER CABIN (L1 DOOR) INNER CHORD IAW SRM 51-40-02-0G-0 AND DWG 141A8110 SHEET 1.
